# SDR CA001109009

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 26,550 hours
- Engine: Garrtt TPE3313U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE LANDING GEAR FAILED TO RETRACT WHEN SELECTED. THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. ON A SUBSEQUENT INSPECTION THE EMERGENCY LANDING GEAR SELECTOR VALVE WAS FOUND SLIGHTLY FORWARD OF THE NORMAL POSITION. THE VALVE WAS RETURNED TO THE NORMAL POSITION AND THE FLIGHT CONTINUED. THE EMERGENCY GEAR SELECTOR VALVE IS LOCATED ON THE FLOOR IN THE AISLE BESIDE THE PILOTS SEAT. THIS POSITION LEAVES IT SUSCEPTIBLE TO BEING KICKED WHILE ENTERING. THERE IS A PIN TO PREVENT INADVERTENT SELECTION TO THE EMERGENCY POSITION, BUT IF KICKED WITH ENOUGH FORCE THE VALVE WILL BE DISPLACED ENOUGH TO PREVENT THE GEAR FROM RETRACTING.
